MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; INTERMEDIATE SURGICAL SPLINT

3D SYSTEMS HEALTHCARE VSP SYSTEM; INTERMEDIATE SURGICAL SPLINT
Catalog Number VSPO-302
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A surgeon reported that following a procedure that utilized vsp system, the patient specific prosthesis did not end up in the proper position post-surgery.The patient reported discomfort which led to a revision surgery.

Brand Name
VSP SYSTEM
Common Device Name
INTERMEDIATE SURGICAL SPLINT
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire st
littleton, CO 80127
7206431011
MDR Report Key21231338
Report Number1724955-2025-00004
Device Sequence Number12912268
Product Code ELS
UDI-Device Identifier00816847020534
UDI-Public(01)00816847020534(10)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPO-302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexUnknown